Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I'm fat, I just want to get some of it off.

Posted by janey girl on August 12, 1999, at 21:50:24

In reply to Re: Effexor and weight gain? Say it isn't so...., posted by Cynthia on August 12, 1999, at 15:38:13

Well, so far with the Wellbutrin, I don't have to worry
about laxatives. The Wellbutrin seems to be taking
care of THAT all by itself. Plus, it seems to be killing
my appetite. I've noticed weight loss already and I'm happy
with that.

I don't think my doc would want to give me more medicine
than what I'm on. I attempted an overdose a year and a half ago,
soooooooo... that's where that is.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey girl thread:9565